# SDR SWAA2016061752984

- Difficulty date: June 15, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 35,286 hours, 20,622 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A5300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED BETWEEN BS 671 TO BS 727B, LBL 45.5.  REPAIRED SEAT TRACK IAW SRM.
